# SDR 2003UALA00940

- Difficulty date: December 6, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 17,184 hours, 4,616 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL DENT AFT OF DOOR 3 RIGHT, ABOUT 20 INCHES AFT OF DOOR 3 RIGHT OUTSIDE EMERGENCY LIGHT.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR.
